# SDR C2XA00IA041

- Difficulty date: February 20, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 1013841377
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TYR-IAH - FLT 3741 - THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT WITHOUT CYCLING THE CONTROL HANDLE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED OPERATIONAL CHECKS OF THE GEAR SYSTEM IAW B1900 MM 32-30-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE PROBLEM REPEATED ON FLIGHT 3452 FROM HOU TO IAH.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL IAW B1900 MM 32-30-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
